MathSciNet Relay Station
MathSciNet bibliographic data
MR117724 (22 #8499) 55.00 (18.00)
Swan, Richard G. The homology of cyclic products. Trans. Amer. Math. Soc. 95 1960 27–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement